# SDR RAIA00501042

- Difficulty date: January 19, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Aircraft time: 19,611 hours, 20,480 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF BOTH STALL LIGHTS CAME ON.  ABORTED TAKEOFF.  MAINTENANCE RESET STALL WARNING AOA SENSORS AND PERFORMED OPERATIONAL CHECK.
